# SDR DALA2016060604386

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY CANTED FRAME BS 1200 INSIDE LT VENT BOX, VERTICAL STIFFENER CRACKED. REPLACED IAW DWG ORNRC 67775-0300-0036. FABRICATED NEW VERTICAL STIFFENER, INSTALLED IAW SRM 51-41-02, PARA 4.
